# SDR SIMA201111206

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 30,884 hours, 26,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530642401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE LEFT OMEGA BEAM AT FRAME 25 CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EMB SRM 53-00-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
